Sur les unités d’une extension galoisienne non abélienne de degré pq du corps des rationnels p et q nombres premiers impairs
Annales de l'Institut Fourier, Volume 29 (1979) no. 1, p. 137-158

Let K/Q be a Galois non abelian extension of degree pq, of group G. In this paper, we study the structure, as module over the group ring Z[G], of the group of units U K of K. It enables us to give some arithmetical properties of K, as the determination of the image of U K by norm mappings on subfields of K, the divisibility of the ideal class number of K by a power of p, and necessary conditions for K to have a Minkowski unit.

Soit K/Q une extension galoisienne non abélienne, de degré pq, de groupe G. On étudie dans cet article la structure du groupe des unités U K de K, en tant que module sur l’algèbre Z[G]. Cela permet de donner quelques propriétés arithmétiques de K, comme la détermination des images de U K par les applications normes sur les sous-corps de K, la participation de p au nombre de classes de K, et des conditions nécessaires d’existence d’une unité de Minkowski dans K.

@article{AIF_1979__29_1_137_0,
     author = {Moser, Nicole},
     title = {Sur les unit\'es d'une extension galoisienne non ab\'elienne de degr\'e $pq$ du corps des rationnels $p$ et $q$ nombres premiers impairs},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {29},
     number = {1},
     year = {1979},
     pages = {137-158},
     doi = {10.5802/aif.731},
     zbl = {0387.12003},
     mrnumber = {80e:12010},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1979__29_1_137_0}
}
Moser, Nicole. Sur les unités d’une extension galoisienne non abélienne de degré $pq$ du corps des rationnels $p$ et $q$ nombres premiers impairs. Annales de l'Institut Fourier, Volume 29 (1979) no. 1, pp. 137-158. doi : 10.5802/aif.731. http://www.numdam.org/item/AIF_1979__29_1_137_0/

[1] R. Brauer, Beziehungen zwischen Klassenzahlen von Teilkörpern eines galoischen Körpers, Math. Nachr., 4 (1951), 158-174. | MR 12,593b | Zbl 0042.03801

[2] J. Cassels et A. Fröhlich, Algebraic Number Theory. Academic Press, New-York, 1967. | Zbl 0153.07403

[3] J. Cougnard, Sur les extensions galoisiennes non abéliennes de degré pq du corps des rationnels (p et q premiers), thèse de 3e cycle, Bordeaux, 1972. | Zbl 0239.12006

[4] S. Galovitch, I. Reiner et S. Ullom, Class groups for integral representations of metacyclic groups, Mathematika, 19 (1972), 105-111. | MR 48 #4087 | Zbl 0248.12010

[5] M.N. Gras, N. Moser et J.J. Payan, Approximation algorithmique du groupe des classes de certains corps cubiques cycliques, Acta Arithmetica, 23 (1973), 295-300. | MR 48 #8437 | Zbl 0232.12002

[6] F. Halter-Koch et N. Moser, Sur le nombre de classes de certaines extensions métacycliques sur Q ou sur un corps quadratique imaginaire, J. Math. Soc. Japan, 30 (1978), 237-248. | MR 58 #5587 | Zbl 0368.12003

[7] K. Iwasawa, A note on the group of units of an algebraic number field, J. Math. pures et appliquées, 35 (1956), 189-192. | MR 17,946h | Zbl 0071.26504

[8] H. Kisilevsky, Some results related to Hilbert's theorem 94, J. Number Theory, 2 (1970), 198-206. | MR 41 #3439 | Zbl 0216.04701

[9] S.N. Kuroda, Über die Klassenzahl eines relativ zyklischen Zahlkörpers von Primzahlgrade, Proc. Japan Academy, 40 (1964), 623-626. | MR 30 #3084 | Zbl 0128.03405

[10] Lena Chang Pu, Integral representations of non abelian groups of order pq, Mich. Math. J., 12 (1965), 231-246. | MR 31 #2321 | Zbl 0136.01701

[10bis] J. Martinet, Tours de corps de classes et estimations de discriminants, Inventiones math., 44 (1978), 65-73. | MR 57 #275 | Zbl 0369.12007

[11] N. Moser, Unités et nombre de classes d'une extension galoisienne dièdrale de Q, Abh. Math. Sem. Hamburg (à paraître). | Zbl 0396.12003

[12] J.J. Payan, Sur le théorème des indices de Brauer-Walter. Application à l'existence d'unités de Minkowski, Sém. Th. Nb., Grenoble, 1975-1977.

[13] J. Porusch, Die Arithmetik in Zahlkörpern, deren zugehörige Galoische Körper spezielle metabelsche gruppen besitzen, auf klassenkörpertheoretischer Grundläge, Math. Z., 37 (1933), 134-160. | JFM 59.0945.02 | Zbl 0006.25203

[14] I. Reiner et C. Curtis, Representation theory of finite groups and associative algebras, Interscience New-York, 1962. | MR 26 #2519 | Zbl 0131.25601

[15] M. Rosen, Representations of twisted group rings, Ph. D. Thesis, Princeton, 1963.

[16] Représentations entières de certains groupes finis, Sém. Th. Nb., Grenoble, 1973-1974.

[17] C.D. Walter, Brauer class number relation. (à paraître dans Acta Arithmetica). | Zbl 0339.12007

[18] C.D. Walter, A class number relation in Frobenius extensions of number fields, Mathematika, 24 (1977), 216-225. | MR 57 #12458 | Zbl 0358.12004

[19] H. Yokoi, On the class number of a relatively cyclic number field, Nagoya Math. J., 29 (1967), 31-44. | MR 34 #7496 | Zbl 0166.05803